# SDR 06FDEA03337

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 12,181 hours, 6,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG CHAFED DENTS APPROX 1M IN 5 EA SECTIONS W/APPROX DEPTH 0.010, 0.010,   0.020, 0.020, 0.010 BETWEEN FR 34-36 AND STRINGER 54L-45L REMOVED DAMAGE AND INSTALLED 2 DOUBLER REPAIRS IAW A300-600 SRM 53-10-12 AND REPROTECTED SURFACE IAW A300-600 SRM 51-75-10.  FABRICATED DOUBLERS IAW A300-600   SRM 53-10-12.
